# SDR USAA2009031690596

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,171 hours, 28,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2308
- Condition: Low Pressure
- Location: Pax Door
- Part time: 10,022 hours, 4,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - ATL-PHX - EMERGENCY EQUIPMENT - LEFT AFT PASSENGER DOOR EMERGENCY CYLINDER PRESSURE LOW.  SERVICED LEFT AFT PASSENGER DOOR EMERGENCY CYLINDER AS REQUIRED.
